Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 137, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Nov 15, 2011, 1:52 AM CST for Kinney County, Texas. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 15, 2011, 1:52 AM CST (07:52 UTC)
- Expired
- Nov 15, 2011, 2:45 AM CST
- In force
- 53 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
County Kinney County, TX
The radar
The Laughlin AFB radar (KDFX), 37 km from the middle of the area, began a volume at 07:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 15, 2:00 AM CST | HAIL 0.25 | N Brackettville, TX | PEA SIZE HAIL... STRONG WINDS AND NICE HEAVY RAINS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 7.9 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 460 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 948 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
505
WUUS54 KEWX 150752
SVREWX
TXC271-150845-
/O.NEW.KEWX.SV.W.0137.111115T0752Z-111115T0845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
152 AM CST TUE NOV 15 2011
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KINNEY COUNTY...
* UNTIL 245 AM CST.
* AT 149 AM CST...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 18 MILES
SOUTHWEST OF STANDART...AND MOVING NORTHEAST AT 35 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE AMANDA...BRACKETTVILLE AND
ALAMO VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 2924 10075 2963 10058 2928 10013 2908 10067
2911 10069 2911 10073 2917 10079 2920 10079
TIME...MOT...LOC 0752Z 217DEG 32KT 2913 10073
$$3 follow-up statements
204
WWUS54 KEWX 150810
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
210 AM CST TUE NOV 15 2011
TXC271-150845-
/O.CON.KEWX.SV.W.0137.000000T0000Z-111115T0845Z/
KINNEY TX-
210 AM CST TUE NOV 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CST
FOR KINNEY COUNTY...
AT 203 AM CST...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTH OF
STANDART...OR 14 MILES SOUTHWEST OF BRACKETTVILLE...MOVING NORTHEAST
AT 40 MPH.
SOME LOCATIONS IN THE WARNING AREA INCLUDE AMANDA...BRACKETTVILLE AND
ALAMO VILLAGE. THIS STORM IS MOVING NORTHEAST ALONG FM 693 TOWARD
HIGHWAY 90.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST
TUESDAY MORNING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2924 10075 2963 10058 2928 10013 2908 10067
2911 10069 2911 10073 2917 10079 2920 10079
TIME...MOT...LOC 0808Z 225DEG 34KT 2925 10059
$$571
WWUS54 KEWX 150833
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
233 AM CST TUE NOV 15 2011
TXC271-150845-
/O.CON.KEWX.SV.W.0137.000000T0000Z-111115T0845Z/
KINNEY TX-
233 AM CST TUE NOV 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CST
FOR KINNEY COUNTY...
AT 227 AM CST...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BRACKETTVILLE...MOVING NORTHEAST AT 30 MPH.
SOME LOCATIONS IN THE WARNING AREA INCLUDE ALAMO VILLAGE ALONG FM
674.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST
TUESDAY MORNING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2924 10075 2963 10058 2928 10013 2908 10067
2911 10069 2911 10073 2917 10079 2920 10079
TIME...MOT...LOC 0833Z 226DEG 28KT 2938 10044
$$260
WWUS54 KEWX 150843
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
243 AM CST TUE NOV 15 2011
TXC271-150852-
/O.EXP.KEWX.SV.W.0137.000000T0000Z-111115T0845Z/
KINNEY TX-
243 AM CST TUE NOV 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR KINNEY COUNTY WILL EXPIRE AT
245 AM CST...
AT 240 AM CST...THE THUNDERSTORM HAD WEAKENED BELOW SEVERE LEVELS
NEAR ALAMO VILLAGE. THE WARNING WILL BE ALLOWED TO EXPIRE. WIND
GUSTS UP TO 40 MPH CAN STILL BE EXPECTED WITH THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST
TUESDAY MORNING FOR SOUTH CENTRAL TEXAS.
LAT...LON 2924 10075 2963 10058 2928 10013 2908 10067
2911 10069 2911 10073 2917 10079 2920 10079
TIME...MOT...LOC 0842Z 226DEG 28KT 2943 10038
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 14, 11:31 PM CST, 2 hours 21 minutes earlier.
Area forecast discussion, Nov 14, 11:31 PM CST, 2 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1131 PM CST MON NOV 14 2011 .DISCUSSION... SEE AVIATION FOR THE 06Z TAF DISCUSSION. && .AVIATION... MAIN FORECAST CHALLENGE IS THE ONSET IFR CONDITIONS ASSOCIATED WITH TSTMS. ATTM THE UPPER LEVEL LOW PRESSURE SYSTEM WAS LOCATED OVER NORTHEAST MEXICO WEST OF BIG BEND MOVING EASTWARD. RADAR COMPOSITE LOOP DEPICTED INCREASING CONVECTION OVER NORTHEAST MEXICO MOVING NORTHEASTWARD. THE 00Z NAM HAS THE UPPER LEVEL LOW CROSSING THE RIO GRANDE AFTER 12Z AND MOVING ACROSS THE I-35 CORRIDOR AFTER 18Z. GOOD LOW LEVEL MOISTURE ADVECTION AND ASSOCIATED WARM ADVECTION SHOWERS WILL OCCUR WELL IN ADVANCE OF THIS SYSTEM SO MVFR CONDITIONS WILL PREVAIL OVERNIGHT. THUNDERSTORMS WILL BE MORE LIKELY NEAR THE CORE OF THE UPPER LOW AS A QUASI- LINEAR CONVECTIVE COMPLEX DEVELOPS AND MOVES EASTWARD ACROSS SOUTH CENTRAL TEXAS. THERE WILL BE A FEW HOURS OF IFR CONDITIONS AT THE I-35 TERMINALS TUESDAY ASSOCIATED WITH THE PASSAGE OF THE QUASI- LINEAR CONVECTIVE COMPLEX. SFC WINDS AHEAD OF THE SYSTEM WILL BE SOUTHERLY AT 5 TO 15 KTS...VEERING TO THE WEST AND NORTHWEST ON TUESDAY FOLLOWING THE PASSAGE OF THE SFC TROF ASSOCIATED WITH THE UPPER LEVEL STORM SYSTEM. VFR CONDITIONS WILL PREVAIL TUESDAY AFTERNOON AND EVENING FOLLOWING THE PASSAGE OF THE CONVECTIVE COMPLEX. FYI...THE DFX RADAR IS OUT OF CALIBRATION AND IS RUNNING HOT SO ECHOES WILL APPEAR STRONGER THAN THEY ACTUALLY ARE. BEST TO RELY ON KSJT AND KEWX RADARS FOR STORM INTERROGATION. && .PREV DISCUSSION... /ISSUED 900 PM CST MON NOV 14 2011/ DISCUSSION... MAIN TRENDS WITH FORECASTS ARE ON TRACK...WITH INCREASING CHANCES OF RAIN LATER TONIGHT THROUGH TUESDAY MORNING. FOR THE EVENING PERIOD UNTIL MIDNIGHT...LEFT CHANCE OF SHOWERS OR THUNDERSTORMS FOR MAINLY THE WEST TO NORTH PART OF SOUTH CENTRAL TEXAS...ALONG AND WEST TO NORTH OF A PEARSALL TO JOHNSON CITY TO AUSTIN LINE. SOUTH AND EAST OF A PEARSALL TO JOHNSON CITY TO AUSTIN LINE... SHOWED MAINLY INCREASING LOW CLOUDS THRU MIDNIGHT...WITH A MENTION OF ISOLATED SHOWERS OVER THE EASTERN EDGE OF LAVACA AND FAYETTE COUNTIES...WHERE WARM AIR ADVECTION THIS EVENING COULD CAUSE ISOLATED SHOWERS. FORECAST SOLUTIONS STILL SHOW THE FALL RAIN MAKING WEATHER SYSTEM TO THE WEST BRINGING A GOOD CHANCE OF RAIN TO SOUTH CENTRAL TEXAS BETWEEN MIDNIGHT TONIGHT AND NOON ON TUESDAY. AS THE AXIS OF THE STORM SYSTEM MOVES EAST OF IH-35 TUESDAY AFTERNOON...DECREASING CHANCES OF RAIN STILL SHOW FROM THE WEST FROM THE AFTERNOON TO THE EARLY EVENING HOURS. THESE TRENDS ARE REFLECTED WITH ONGOING FORECASTS. MADE SOME ADJUSTMENTS TO THE FIRST 24 HOURS THROUGH TUESDAY BASED ON TRENDS FROM 3 PM TO 8 PM AND THE 18Z AND 00Z FORECASTS SOLUTIONS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 66 75 57 76 50 / 80 80 10 - - AUSTIN BERGSTROM INTL AIRPORT 67 75 52 76 46 / 80 80 10 - - NEW BRAUNFELS MUNI AIRPORT 67 78 55 78 49 / 80 80 - - - BURNET MUNI AIRPORT 63 75 53 73 45 / 80 70 10 - - DEL RIO INTL AIRPORT 59 82 54 82 50 / 60 10 0 0 - GEORGETOWN MUNI AIRPORT 65 74 54 74 45 / 80 80 10 - - HONDO MUNI AIRPORT 62 80 53 81 47 / 80 60 - - - SAN MARCOS MUNI AIRPORT 67 76 54 77 48 / 80 80 10 - - LA GRANGE - FAYETTE REGIONAL 69 76 57 77 49 / 50 80 10 - - SAN ANTONIO INTL AIRPORT 65 79 57 79 51 / 80 80 - - - STINSON MUNI AIRPORT 66 81 58 81 51 / 80 80 - - - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...13 SYNOPTIC/GRIDS...08
Hazardous weather outlook, Nov 14, 8:40 PM CST, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 840 PM CST MON NOV 14 2011 TXZ171>173-183>194-202>209-217>225-228-151115- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 840 PM CST MON NOV 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... AN UPPER LEVEL STORM SYSTEM WILL MOVE EASTWARD TOWARDS SOUTH CENTRAL TEXAS OVERNIGHT. NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL DEVELOP OVERNIGHT IN ADVANCE OF THE UPPER LEVEL STORM SYSTEM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE UPPER LEVEL STORM SYSTEM WILL CONTINUE TO MOVE EAST ACROSS SOUTH CENTRAL TEXAS ON TUESDAY. NUMEROUS SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE UPPER LEVEL STORM SYSTEM...EXITING SOUTH CENTRAL TEXAS BY MID-AFTERNOON. HEAVY RAINFALL AND A FEW SEVERE STORMS ARE POSSIBLE ON TUESDAY...MAINLY EAST OF HIGHWAY 281. THE MAIN THREAT WILL BE DAMAGING WINDS...ALTHOUGH SOME HAIL IS POSSIBLE AS WELL. MINOR FLOODING IS POSSIBLE TUESDAY...ESPECIALLY ACROSS URBAN AREAS. NO HAZARDOUS WEATHER IS EXPECTED TUESDAY NIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT INTO TUESDAY MORNING.
In the hours before
Special weather statement, Nov 14, 8:39 PM CST, 5 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 839 PM CST MON NOV 14 2011 TXZ171>173-183>194-202>209-217>225-228-150700- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 839 PM CST MON NOV 14 2011 ...MUCH NEEDED RAINFALL LIKELY LATE TONIGHT THROUGH TUESDAY... A FALL RAIN MAKING WEATHER SYSTEM JUST WEST OF THE BIG BEND THIS EVENING...WILL CONTINUE MOVING EAST TONIGHT...AND MOVE ACROSS SOUTH CENTRAL TEXAS FROM EARLY TUESDAY MORNING TO THE AFTERNOON HOURS ON TUESDAY. RAIN IS EXPECTED TO FORM IN ADVANCE OF THIS DISTURBANCE TONIGHT ACROSS SOUTH CENTRAL TEXAS. RAIN CHANCES ARE EXPECTED TO INCREASE AFTER MIDNIGHT THROUGH THE MORNING HOURS ON TUESDAY...WHEN MORE NUMEROUS SHOWERS AND THUNDERSTORMS ARE POSSIBLE. RAIN...WITH SHOWERS AND THUNDERSTORMS...TUESDAY MORNING IS EXPECTED TO MOVE TO THE EASTERN PART OF SOUTH CENTRAL TEXAS IN THE MID TO LATE AFTERNOON ON TUESDAY. LOCALLY HEAVY RAINFALL IS POSSIBLE. A FEW SEVERE STORMS COULD DEVELOP FROM EARLY TUESDAY MORNING THROUGH THE AFTERNOON NEAR AND EAST OF HIGHWAY 281. THE MAIN THREAT WILL BE DAMAGING WINDS... ALTHOUGH SOME HAIL IS POSSIBLE AS WELL. MINOR URBAN FLOODING IS POSSIBLE TUESDAY...ESPECIALLY ACROSS URBAN AREAS. STORM TOTAL RAINFALL AMOUNTS FROM ONE QUARTER TO ONE INCH OVER THE WEST PART OF SOUTH CENTRAL TEXAS TO ONE TO TWO INCHES OVER THE EAST PART OF THE AREA ARE POSSIBLE. GO TO WWW.SRH.NOAA.GOV/EWX FOR THE LATEST INFORMATION...FORECASTS AND WARNINGS.
Special weather statement, Nov 14, 11:53 PM CST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1153 PM CST MON NOV 14 2011 TXZ171>173-183>194-202>209-217>225-228-150900- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 1153 PM CST MON NOV 14 2011 ...MUCH NEEDED RAINFALL LIKELY AFTER MIDNIGHT THROUGH TUESDAY... A FALL RAIN MAKING WEATHER SYSTEM JUST WEST OF THE BIG BEND WILL CONTINUE MOVING EAST TONIGHT...AND MOVE ACROSS SOUTH CENTRAL TEXAS FROM EARLY TUESDAY MORNING TO THE AFTERNOON HOURS ON TUESDAY. RAIN IS EXPECTED TO FORM IN ADVANCE OF THIS DISTURBANCE THROUGH EARLY TUESDAY MORNING ACROSS SOUTH CENTRAL TEXAS. RAIN CHANCES ARE EXPECTED TO INCREASE THROUGH TUESDAY MORNING...WHEN MORE NUMEROUS SHOWERS AND THUNDERSTORMS ARE POSSIBLE. RAIN...WITH SHOWERS AND THUNDERSTORMS...TUESDAY MORNING IS EXPECTED TO MOVE TO THE EASTERN PART OF SOUTH CENTRAL TEXAS IN THE MID TO LATE AFTERNOON ON TUESDAY. LOCALLY HEAVY RAINFALL IS POSSIBLE. A FEW SEVERE STORMS COULD DEVELOP FROM EARLY TUESDAY MORNING THROUGH THE AFTERNOON NEAR AND EAST OF HIGHWAY 281. THE MAIN THREAT WILL BE DAMAGING WINDS... ALTHOUGH SOME HAIL IS POSSIBLE AS WELL. MINOR URBAN FLOODING IS POSSIBLE TUESDAY...ESPECIALLY ACROSS URBAN AREAS. STORM TOTAL RAINFALL AMOUNTS FROM ONE QUARTER TO ONE INCH OVER THE WEST PART OF SOUTH CENTRAL TEXAS TO ONE TO TWO INCHES OVER THE EAST PART OF THE AREA ARE POSSIBLE ON TUESDAY. GO TO WWW.SRH.NOAA.GOV/EWX FOR THE LATEST INFORMATION...FORECASTS AND WARNINGS.
Special weather statement, Nov 15, 1:41 AM CST, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 141 AM CST TUE NOV 15 2011 TXZ202-217-150815- KINNEY-MAVERICK- 141 AM CST TUE NOV 15 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MAVERICK AND WESTERN KINNEY COUNTIES UNTIL 215 AM CST... AT 139 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 15 MILES NORTHWEST OF QUEMADO...MOVING NORTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH BRIEF HEAVY RAINS AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... STANDART... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 3:11 AM CST | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 64 min |
| Nov 15, 4:09 AM CST | Severe Thunderstorm Warning | EWX | Uvalde, Zavala | 36 min |
| Nov 15, 4:46 AM CST | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 31 min |
| Nov 15, 8:43 AM CST | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe, Hays, Kendall | 107 min |
| Nov 15, 10:15 AM CST | Areal Flood Advisory | EWX | Bastrop, Caldwell, Gonzales, Guadalupe, Hays, Travis | 105 min |
| Nov 15, 11:29 AM CST | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lavaca | 2 hr |
| Nov 15, 12:26 PM CST | Severe Thunderstorm Warning | EWX | Fayette, Lavaca | 34 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.